# SDR 95ZZZM188

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 65178105
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DAYTON, THE NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATED ON GEAR EXTENSION.  PERFORMED MANUAL GEAR EXTENSION AND ALL GEARS INDICATED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NOSE GEAR DOWNLOCK ACTUATOR, OPS CHECKED GOOD.
